# SDR ABXR2019112700319

- Difficulty date: November 27, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 61,493 hours, 43,408 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel
- Part number: 145T86121
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Part time: 61,493 hours, 43,408 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL CORRODED AT STA 970-1021
